# SDR 2008UALA05873

- Difficulty date: September 23, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 47,350 hours, 17,040 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L 1300 PSI - LOW.  SERVICED DOOR 2L TO PROPER PRESSURES.
